Share:


Quasi‐interpolation by splines on the uniform knot sets

Abstract

In the case of uniform grids, the error of the spline interpolant of a function defined on R has been well estimated. On the basis of the spline interpolation formula for functions defined on R we derive quasi‐interpolation formulae for functions defined on R or in a vicinity of a bounded interval, say [0,1], and we estimate the difference between the interpolant and the quasi‐interpolants.


First Published Online: 14 Oct 2010

Keyword : splines, interpolation, quasi‐interpolation, weakly singular integral equations

How to Cite
Leetma, E. (2007). Quasi‐interpolation by splines on the uniform knot sets. Mathematical Modelling and Analysis, 12(1), 107-120. https://doi.org/10.3846/1392-6292.2007.12.107-120
Published in Issue
Mar 31, 2007
Abstract Views
25
PDF Downloads
15